Alert archive / Mississippi / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 251, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Jun 4, 2012, 4:22 AM CDT for Fayette County, Hardeman County, McNairy County, Tennessee; 6 counties in Mississippi. It was in force for 38 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 4, 2012, 4:22 AM CDT (09:22 UTC)
- Expired
- Jun 4, 2012, 5:00 AM CDT
- In force
- 38 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Alcorn County, MS, Benton County, MS, Marshall County, MS, Prentiss County, MS, Tippah County, MS, Union County, MS, Fayette County, TN, Hardeman County, TN, McNairy County, TN
The radar
The Columbus AFB radar (KGWX), 94 km from the middle of the area, began a volume at 09:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 4, 4:25 AM CDT | TSTM WND GST 70 | Booneville, MS | |
| Jun 4, 4:30 AM CDT | TSTM WND DMG | 5 N Baldwyn, MS | MULTIPLE TREES DOWN ALONG HWY45 NORTH OF BALDWYN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 9.4 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 298 J/kg
- Mixed-layer CIN
- -116 J/kg
- Mixed-layer LCL
- 2116 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 79 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.5
The text
As transmitted, in the capitals the NWS used until 2016.
382
WUUS54 KMEG 040922
SVRMEG
MSC003-009-093-117-139-145-TNC047-069-109-041000-
/O.NEW.KMEG.SV.W.0251.120604T0922Z-120604T1000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
422 AM CDT MON JUN 4 2012
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ALCORN COUNTY IN NORTHEAST MISSISSIPPI...
BENTON COUNTY IN NORTHEAST MISSISSIPPI...
WESTERN PRENTISS COUNTY IN NORTHEAST MISSISSIPPI...
TIPPAH COUNTY IN NORTHEAST MISSISSIPPI...
EASTERN UNION COUNTY IN NORTHEAST MISSISSIPPI...
NORTHEASTERN MARSHALL COUNTY IN NORTHWEST MISSISSIPPI...
SOUTHEASTERN FAYETTE COUNTY IN SOUTHWEST TENNESSEE...
SOUTHERN HARDEMAN COUNTY IN SOUTHWEST TENNESSEE...
SOUTHWESTERN MCNAIRY COUNTY IN SOUTHWEST TENNESSEE...
* UNTIL 500 AM CDT
* AT 422 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 10
MILES NORTHEAST OF LAGRANGE TO SLAYDEN...OR ALONG A LINE EXTENDING
FROM 9 MILES SOUTHWEST OF BOLIVAR TO 11 MILES NORTH OF HOLLY
SPRINGS...AND MOVING SOUTHEAST AT 55 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BOONEVILLE...CORINTH AND RIPLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.IN ADDITION TO THE DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY!
LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU
CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3451 8863 3451 8873 3449 8874 3449 8878
3440 8879 3440 8882 3496 8963 3527 8916
3486 8836 3483 8836
TIME...MOT...LOC 0922Z 311DEG 48KT 3512 8905 3488 8934
$$1 follow-up statement
725
WWUS54 KMEG 040944
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
444 AM CDT MON JUN 4 2012
MSC003-009-093-117-139-145-TNC047-069-109-041000-
/O.CON.KMEG.SV.W.0251.000000T0000Z-120604T1000Z/
BENTON MS-UNION MS-TIPPAH MS-PRENTISS MS-MARSHALL MS-ALCORN MS-
FAYETTE TN-HARDEMAN TN-MCNAIRY TN-
444 AM CDT MON JUN 4 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 AM CDT
FOR SOUTHWESTERN MCNAIRY...SOUTHERN HARDEMAN...SOUTHEASTERN
FAYETTE...ALCORN...NORTHEASTERN MARSHALL...WESTERN PRENTISS...
TIPPAH...NORTHEASTERN UNION AND BENTON COUNTIES...
AT 444 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM CHALYBEATE TO BETHEL...OR ALONG A LINE EXTENDING FROM
9 MILES SOUTHWEST OF BIG HILL POND STATE PARK TO 11 MILES WEST OF
RIPLEY...MOVING SOUTHEAST AT 55 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ASHLAND...
BOONEVILLE...CORINTH...DUMAS...FALKNER...KOSSUTH...RIENZI...RIPLEY...
WALNUT...GRAND JUNCTION...LA GRANGE...MOSCOW...SAULSBURY AND FORTY
FIVE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3451 8863 3449 8878 3440 8879 3440 8882
3496 8963 3512 8939 3504 8876 3488 8840
3486 8836 3483 8836
TIME...MOT...LOC 0944Z 311DEG 48KT 3492 8878 3469 8907
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 4:09 AM CDT, 13 minutes earlier.
Area forecast discussion, Jun 4, 4:09 AM CDT, 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 409 AM CDT MON JUN 4 2012 .DISCUSSION... .SHORT-TERM (TODAY THROUGH THURSDAY NIGHT)... AN ACTIVE WEATHER MORNING CONTINUES ACROSS THE MID SOUTH AS THUNDERSTORMS HAVE REDEVELOPED ALONG A CONVECTIVE OUTFLOW BOUNDARY THAT IS STRETCHED FROM NORTHEAST ARKANSAS INTO WEST TENNESSEE. THESE STORMS HAVE FORMED IN RESPONSE TO A MID LEVEL SHORTWAVE MOVING INTO THE AREA IN NORTHWEST FLOW ALOFT. TODAYS FORECAST WILL BE DRIVEN PRIMARILY BY MESOSCALE BOUNDARIES AND CONVECTIVE INFLUENCES. THE AIRMASS TO THE SOUTH OF THE CURRENT CONVECTIVE ACTIVITY HAS RECOVERED FROM SUNDAY EVENING THUNDERSTORM ACTIVITY AND INSTABILITY CONTINUES TO INCREASE IN RESPONSE TO THE SHORTWAVE. DEWPOINTS ACROSS THESE AREAS REMAIN NEAR 70 DEGREES AND THIS HAS RESULTED IN CAPE VALUES BETWEEN 1000-1500 J/KG...LI/S BETWEEN -3C AND -5C...AND MID LEVEL LAPSE RATES NEAR 7.0 C/KM AS PER LATEST SPC MESOSCALE ANALYSIS. IN ADDITION...THERE HAVE BEEN RECENT SPOTTER REPORTS OF WIND DAMAGE (POWER POLES DOWN) AND LARGE HAIL (QUARTER SIZE) FROM NORTHEAST ARKANSAS AND WEST TENNESSEE WITH THE ONGOING CONVECTIVE ACTIVITY. CONVECTION SHOULD CONTINUE TO SURGE SOUTH FROM NORTHEAST ARKANSAS AND SOUTHWEST TENNESSEE INTO FAR NORTH MISSISSIPPI DURING THE MORNING HOURS AND MAY EVENTUALLY LAY OUT AN OUTFLOW BOUNDARY ACROSS THE REMAINDER OF EASTERN ARKANSAS AND NORTH MISSISSIPPI BY EARLY AFTERNOON. SURFACE HEATING THIS MORNING COMBINED WITH NEAR 70 DEWPOINTS SHOULD RESULT IN MODERATE INSTABILITY TO THE SOUTH OF THE BOUNDARY/CONVECTION. AS THE MID LEVEL SHORTWAVE PIVOTS ACROSS THE AREA...STORMS SHOULD EITHER CONTINUE OR REDEVELOP ACROSS SOUTHERN PORTIONS OF THE FORECAST AREA FOR THIS AFTERNOON. LIKELY POPS THIS MORNING ALONG THE I-40 CORRIDOR AND FAR NORTHERN MISSISSIPPI WILL TRANSLATE SOUTHWARD INTO THE REMAINDER OF EASTERN ARKANSAS AND NORTH MISSISSIPPI FOR THE AFTERNOON HOURS. MODERATE INSTABILITY AHEAD OF THE BOUNDARY/CONVECTION...AN ESTABLISHED COLD POOL...AND DEEP LAYER SHEAR ON THE ORDER OF 30-40 KTS SHOULD MAINTAIN A SEVERE THREAT ACROSS THE SOUTHERN HALF OF THE FORECAST AREA. TEMPERATURES WILL OBVIOUSLY BE MODULATED BY CONVECTIVE ACTIVITY BUT SHOULD RECOVER TO THE NORTH OF THE MORNING CONVECTION ACROSS THE NORTHERN HALF OF THE FORECAST AREA. FURTHER SOUTH...TEMPERATURES WILL LIKELY WARM THIS MORNING BUT MAY BE KNOCKED DOWN THIS AFTERNOON BY ANY ONGOING CONVECTION. AS STATED EARLIER...THE AIRMASS ACROSS NORTHERN AREAS MAY RECOVER BY THIS AFTERNOON BEHIND THE MORNING ACTIVITY. LATEST MODEL GUIDANCE INDICATES THAT ANOTHER MID LEVEL SHORTWAVE IN NORTHWEST FLOW ALOFT WILL DROP SOUTH OUT OF THE MIDDLE MISSISSIPPI VALLEY THIS EVENING AND DRIVE ANOTHER MESOSCALE CONVECTIVE SYSTEM (MCS) INTO WEST TENNESSEE TONIGHT. THE AIRMASS SHOULD BE UNSTABLE ENOUGH COMBINED WITH DEEP LAYER SHEAR AROUND 40 KTS TO SUPPORT A DAMAGING WIND THREAT TONIGHT WITH THE MCS. THIS SHOULD AGAIN FORCE AN OUTFLOW BOUNDARY SOUTH INTO SOUTHERN PORTIONS OF THE MID SOUTH BY TUESDAY AFTERNOON WITH ADDITIONAL STORMS LIKELY TO INITIATE OVER PORTIONS OF EASTERN ARKANSAS AND NORTHERN MISSISSIPPI. ONCE AGAIN...A STRONG STORM CANNOT BE RULED OUT DUE TO MODERATE INSTABILITY BUT WEAKER SHEAR ALONG THE CONVECTIVELY REINFORCED COLD FRONT. LATEST MODEL GUIDANCE CONTINUES TO SHIFT SOUTH WITH THE FRONT INCLUDING THE LATEST ECMWF...FORCING IT TOWARDS THE NORTHERN GULF COAST. THEREFORE HAVE MAINTAINED THE DRY FORECAST OVER THE MID SOUTH FROM WEDNESDAY THROUGH THE END OF THE WEEK. TEMPERATURES SHOULD BE SEASONABLE BEHIND THE FRONT WITH LOWER HUMIDITIES EXPECTED. JLH .LONG-TERM (FRIDAY THROUGH SUNDAY)... 00Z GFS/ECMWF LONG TERM MODELS INDICATE HIGH PRESSURE WILL BUILD INTO THE MID SOUTH FOR FRIDAY AND SATURDAY. SOUTHERLY WINDS AND LOW LEVEL MOISTURE WILL RETURN TO THE MID SOUTH FROM THE GULF OF MEXICO BY SUNDAY. THIS WILL RESULT IN CHANCES FOR SHOWERS AND THUNDERSTORMS RETURNING FOR SUNDAY INTO EARLY NEXT WEEK. CJC && .AVIATION... 06Z TAF CYCLE MCS GETTING READY TO EXIT THE REGION LEAVING BEHIND SOME QUICKLY DIMINISHING STRATIFORM RAIN. EXPECT A FEW QUIET HOURS BEFORE UPSTREAM DEVELOPMENT OVER NE OK/NW AR/SW MO BEGINS TO MOVE INTO THE REGION. THE BOUNDARY THAT HAS BEEN LAID DOWN BY THE CURRENT MCS MOVING THROUGH THE MIDSOUTH MAY ENCOURAGE THE NEXT MCS TO TAKE A MORE SOUTHERLY TRACK. AS A RESULT CONFIDENCE IN THE LATE NIGHT TEMPO GROUP FOR TSRAS HAS DECREASED. HAVE DECIDED TO JUST GO WITH VCTS FOR NOW AT KMEM...KJBR AND KTUP ROUGHLY FROM 04/08Z-04/15Z. KMKL IS LOCATED IN THE HEART OF THE COLD POOL SO PULLED MENTION OF THUNDER THERE AFTER 04/07Z. KMKL COULD HAVE SOME LOW CLOUDS/FOG TOWARD SUNRISE. CONCERNING REDEVELOPMENT MONDAY AFTN...CONFIDENCE NOT PARTICULARLY HIGH WITH REGARD TO TSRA CHANCES OR TIMING SO OPTED TO LEAVE OUT MENTION FOR NOW . SJM && .PRELIMINARY POINT TEMPS/POPS... MEM 89 72 88 66 / 60 30 30 10 MKL 88 64 85 58 / 50 60 30 10 JBR 89 67 86 62 / 50 30 30 10 TUP 89 67 88 64 / 60 50 40 20 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Jun 3, 7:20 PM CDT, 9 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 720 PM CDT SUN JUN 3 2012 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-041200- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 720 PM CDT SUN JUN 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE ENTIRE MIDSOUTH. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER NORTHERN ARKANSAS EARLY THIS EVENING...CONGEAL INTO A THUNDERSTORM COMPLEX...AND PUSH ACROSS THE MIDSOUTH TONIGHT. DAMAGING WINDS WILL BE THE MAIN THREAT. LARGE HAIL AND ISOLATED TORNADOES WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS NORTHEAST OF A LINE FROM JONESBORO...TO MEMPHIS...AND TUPELO ON MONDAY. ADDITIONAL STRONG THUNDERSTORMS ARE POSSIBLE MONDAY NIGHT AND TUESDAY MORNING ACROSS NORTHERN MISSISSIPPI. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AND AGAIN ON MONDAY. BORGHOFF
In the hours before
Local storm report, Jun 4, 2:41 AM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
241 AM CDT MON JUN 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0239 AM HAIL 3 W EDITH 35.85N 89.59W
06/04/2012 E1.00 INCH LAUDERDALE TN TRAINED SPOTTER
QUARTER SIZE HAIL COVERING THE GROUND.
&&
CJCLocal storm report, Jun 4, 3:03 AM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
303 AM CDT MON JUN 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 AM TSTM WND DMG TRUMANN 35.67N 90.52W
06/04/2012 POINSETT AR TRAINED SPOTTER
POWERLINES DOWN
&&
CJCSpecial weather statement, Jun 4, 3:25 AM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 325 AM CDT MON JUN 4 2012 ARZ036-MSZ001-TNZ088-040900- CRITTENDEN AR-DE SOTO MS-SHELBY TN- 325 AM CDT MON JUN 4 2012 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 400 AM CDT FOR... CENTRAL CRITTENDEN COUNTY IN EASTERN ARKANSAS... NORTH CENTRAL DESOTO COUNTY IN NORTHEAST MISSISSIPPI... SOUTHERN SHELBY COUNTY IN SOUTHWEST TENNESSEE... A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED 4 MILES EAST OF MARION AT 325 AM CDT...MOVING SOUTHEAST AT 45 MPH. DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN CRITTENDEN...DESOTO AND SHELBY COUNTIES...INCLUDING LOCATIONS NEAR GERMANTOWN...HORN LAKE...MARION...MIDTOWN MEMPHIS... OLIVE BRANCH...SOUTHAVEN...T O FULLER STATE PARK AND WEST MEMPHIS... SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES BRANDYWINE LAKE...CORONEE LAKE AND WAPANOCCA LAKE. && LAT...LON 3508 8966 3483 8997 3514 9039 3534 9015 TIME...MOT...LOC 0825Z 313DEG 42KT 3520 9013
Special weather statement, Jun 4, 3:43 AM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
343 AM CDT MON JUN 4 2012
ARZ027-028-036-TNZ049-088-040930-
CRITTENDEN AR-MISSISSIPPI AR-POINSETT AR-SHELBY TN-TIPTON TN-
343 AM CDT MON JUN 4 2012
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 430 AM CDT FOR...
NORTHERN CRITTENDEN COUNTY IN EASTERN ARKANSAS...
SOUTHWESTERN MISSISSIPPI COUNTY IN EASTERN ARKANSAS...
SOUTHEASTERN POINSETT COUNTY IN EASTERN ARKANSAS...
SHELBY COUNTY IN SOUTHWEST TENNESSEE...
SOUTHWESTERN TIPTON COUNTY IN SOUTHWEST TENNESSEE...
A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED 4
MILES SOUTHWEST OF GILMORE AT 343 AM CDT...MOVING SOUTHEAST AT 35
MPH.
DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS
THUNDERSTORM.
PEOPLE IN CRITTENDEN...MISSISSIPPI...POINSETT...SHELBY AND TIPTON
COUNTIES...INCLUDING LOCATIONS NEAR BARTLETT...CORDOVA...MARION...
MEEMAN SHELBY FOREST STATE PARK...MIDTOWN MEMPHIS...MILLINGTON AND
WEST MEMPHIS...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT
WEATHER ALERT ALSO INCLUDES BRANDYWINE LAKE...CORONEE LAKE AND
WAPANOCCA LAKE.
&&
LAT...LON 3558 9025 3535 8964 3500 8987 3499 8988
3529 9049
TIME...MOT...LOC 0843Z 299DEG 32KT 3535 9028Special weather statement, Jun 4, 4:09 AM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
409 AM CDT MON JUN 4 2012
MSZ004>006-009-040945-
TISHOMINGO MS-TIPPAH MS-PRENTISS MS-ALCORN MS-
409 AM CDT MON JUN 4 2012
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 445 AM CDT FOR...
ALCORN COUNTY IN NORTHEAST MISSISSIPPI...
NORTHEASTERN PRENTISS COUNTY IN NORTHEAST MISSISSIPPI...
EAST CENTRAL TIPPAH COUNTY IN NORTHEAST MISSISSIPPI...
TISHOMINGO COUNTY IN NORTHEAST MISSISSIPPI...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 5 MILES WEST OF GLEN AT 409 AM CDT...MOVING
SOUTHEAST AT 45 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN ALCORN...PRENTISS...TIPPAH AND TISHOMINGO COUNTIES...
INCLUDING LOCATIONS NEAR CORINTH...IUKA AND TISHOMINGO STATE PARK...
SHOULD MONITOR THIS STORM CLOSELY.
&&
LAT...LON 3480 8811 3474 8811 3473 8811 3454 8814
3446 8821 3447 8827 3490 8886 3500 8850
3480 8810
TIME...MOT...LOC 0909Z 313DEG 39KT 3482 8852Special weather statement, Jun 4, 4:14 AM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 414 AM CDT MON JUN 4 2012 MSZ002>005-TNZ089>091-040945- BENTON MS-TIPPAH MS-MARSHALL MS-ALCORN MS-FAYETTE TN-HARDEMAN TN- MCNAIRY TN- 414 AM CDT MON JUN 4 2012 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 445 AM CDT FOR... NORTHWESTERN ALCORN COUNTY IN NORTHEAST MISSISSIPPI... NORTHERN BENTON COUNTY IN NORTHEAST MISSISSIPPI... NORTHERN TIPPAH COUNTY IN NORTHEAST MISSISSIPPI... NORTH CENTRAL MARSHALL COUNTY IN NORTHWEST MISSISSIPPI... SOUTHEASTERN FAYETTE COUNTY IN SOUTHWEST TENNESSEE... SOUTHERN HARDEMAN COUNTY IN SOUTHWEST TENNESSEE... SOUTHWESTERN MCNAIRY COUNTY IN SOUTHWEST TENNESSEE... A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED 5 MILES NORTHWEST OF LAGRANGE AT 414 AM CDT...MOVING SOUTHEAST AT 60 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN ALCORN...BENTON...FAYETTE...HARDEMAN...MARSHALL...MCNAIRY AND TIPPAH COUNTIES...INCLUDING LOCATIONS NEAR BIG HILL POND STATE PARK...SHOULD MONITOR THIS STORM CLOSELY. && LAT...LON 3506 8863 3471 8896 3501 8960 3526 8928 TIME...MOT...LOC 0914Z 301DEG 51KT 3506 8927
The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 7:09 PM CDT | Severe Thunderstorm Warning | MEG | Decatur, Henderson | 51 min |
| Jun 3, 7:11 PM CDT | Tornado Warning | MEG | Decatur, Hardin | 14 min |
| Jun 3, 7:34 PM CDT | Severe Thunderstorm Warning | MEG | McNairy | 24 min |
| Jun 3, 7:40 PM CDT | Flash Flood Warning | MEG | Decatur | 3 hr |
| Jun 3, 7:42 PM CDT | Severe Thunderstorm Warning | MEG | Hardeman, Hardin, McNairy | 48 min |
| Jun 3, 7:52 PM CDT | Severe Thunderstorm Warning | MEG | Decatur, Hardin | 23 min |
| Jun 3, 7:57 PM CDT | Severe Thunderstorm Warning | MEG | Dyer, Gibson, Lake, Obion, Weakley | 48 min |
| Jun 3, 8:07 PM CDT | Tornado Warning | MEG | Dyer, Lauderdale | 26 min |
| Jun 3, 8:22 PM CDT | Severe Thunderstorm Warning | MEG | Hardin, McNairy | 38 min |
| Jun 3, 8:30 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Dyer, Gibson, Obion, Weakley | 45 min |
| Jun 3, 8:32 PM CDT | Severe Thunderstorm Warning | MEG | Dyer, Lauderdale | 43 min |
| Jun 3, 8:35 PM CDT | Flash Flood Warning | MEG | McNairy | 5 hr |
| Jun 3, 8:39 PM CDT | Tornado Warning | MEG | McNairy | 36 min |
| Jun 3, 8:47 PM CDT | Severe Thunderstorm Warning | MEG | Lauderdale | 28 min |
| Jun 3, 8:54 PM CDT | Severe Thunderstorm Warning | MEG | Hardin, McNairy | 51 min |
| Jun 3, 8:58 PM CDT | Tornado Warning | MEG | Hardin, McNairy | 32 min |
| Jun 3, 9:13 PM CDT | Tornado Warning | MEG | Hardin, McNairy | 13 min |
| Jun 3, 9:15 PM CDT | Severe Thunderstorm Warning | MEG | Lauderdale, Tipton | 45 min |
| Jun 3, 9:17 PM CDT | Severe Thunderstorm Warning | MEG | Crockett, Haywood, Lauderdale, Madison | 43 min |
| Jun 3, 9:22 PM CDT | Severe Thunderstorm Warning | MEG | Hardin | 68 min |
| Jun 3, 9:32 PM CDT | Tornado Warning | MEG | Crockett, Haywood, Madison | 28 min |
| Jun 3, 9:34 PM CDT | Flash Flood Warning | MEG | Chester, Crockett, Decatur, Hardeman, Hardin, Haywood and 3 more | 3 hr |
| Jun 3, 9:47 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Shelby | 43 min |
| Jun 3, 10:06 PM CDT | Severe Thunderstorm Warning | MEG | Fayette | 24 min |
| Jun 3, 10:20 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Fayette, Hardeman, McNairy, Madison | 40 min |
| Jun 3, 10:40 PM CDT | Flash Flood Warning | MEG | Chester, Decatur, Hardin, Henderson, McNairy | 3 hr |
| Jun 3, 10:52 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Hardeman, Hardin, McNairy | 38 min |
| Jun 3, 11:11 PM CDT | Severe Thunderstorm Warning | MEG | Hardin, McNairy | 49 min |
| Jun 4, 2:30 AM CDT | Severe Thunderstorm Warning | MEG | Fayette, Haywood, Lauderdale, Tipton | 31 min |
| Jun 4, 3:08 AM CDT | Severe Thunderstorm Warning | MEG | Shelby, Tipton | 52 min |
| Jun 4, 3:25 AM CDT | Special Weather Statement | MEG | Shelby | 35 min |
| Jun 4, 3:43 AM CDT | Special Weather Statement | MEG | Shelby | 47 min |
| Jun 4, 4:05 AM CDT | Severe Thunderstorm Warning | MEG | Fayette, Shelby | 40 min |
| Jun 4, 10:19 AM CDT | Special Weather Statement | MEG | Shelby | 26 min |
| Jun 4, 10:22 AM CDT | Areal Flood Advisory | MEG | Fayette, Shelby | 83 min |
| Jun 3, 11:24 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Prentiss, Tippah, Union | 51 min |
| Jun 3, 11:58 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Itawamba, Lee, Prentiss, Tippah, Tishomingo | 62 min |
| Jun 4, 4:09 AM CDT | Special Weather Statement | MEG | Alcorn, Tishomingo | 36 min |
| Jun 4, 4:14 AM CDT | Special Weather Statement | MEG | Tippah | 31 min |
| Jun 4, 4:29 AM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Itawamba, Prentiss, Tishomingo | 46 min |
| Jun 4, 4:46 AM CDT | Special Weather Statement | MEG | DeSoto, Marshall, Tate | 29 min |
| Jun 4, 4:58 AM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Itawamba, Lee, Prentiss, Tippah, Tishomingo and 1 more | 47 min |
| Jun 4, 5:08 AM CDT | Severe Thunderstorm Warning | MEG | Benton, DeSoto, Lafayette, Marshall, Tate, Tippah and 1 more | 37 min |
| Jun 4, 5:36 AM CDT | Severe Thunderstorm Warning | MEG | Chickasaw, Itawamba, Lafayette, Lee, Monroe, Pontotoc and 1 more | 39 min |
| Jun 4, 6:09 AM CDT | Special Weather Statement | MEG | Lafayette | 36 min |
| Jun 4, 6:14 AM CDT | Severe Thunderstorm Warning | MEG | Chickasaw, Itawamba, Lee, Monroe, Pontotoc | 46 min |
| Jun 4, 7:33 AM CDT | Special Weather Statement | MEG | Tate | 27 min |
| Jun 4, 8:02 AM CDT | Special Weather Statement | MEG | Panola, Yalobusha | 28 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2012Severe Thunderstorm Warnings in Tennessee, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.